# SDR AALA20111217MIA01

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 98,041 hours, 15,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT/MID FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
